Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 54, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 11, 2016, 12:18 AM CDT for Rutherford County, Wilson County, Tennessee. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 12:18 AM CDT (05:18 UTC)
- Expired
- May 11, 2016, 12:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 17 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:45 AM CDT | TSTM WND DMG | 5 Se Lebanon, TN | TREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR SHORTER ROAD |
| May 11, 12:46 AM CDT | HAIL 1 | 8 S Lebanon, TN | 1 INCH HAIL NEAR CEDARS OF LEBANON STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
528
WUUS54 KOHX 110518
SVROHX
TNC149-189-110545-
/O.NEW.KOHX.SV.W.0054.160511T0518Z-160511T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1218 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1245 AM CDT
* AT 1218 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELINDA
CITY...OR 9 MILES WEST OF LEBANON...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...MOUNT JULIET...WATERTOWN...BELINDA CITY...RURAL HILL...
WALTERHILL...CEDARS OF LEBANON STATE PARK...GLADEVILLE AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3615 8609 3592 8630 3608 8652 3610 8652
3613 8653 3614 8653 3615 8655 3618 8657
3624 8659 3631 8647
TIME...MOT...LOC 0518Z 300DEG 21KT 3619 8649
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER2 follow-up statements
557
WWUS54 KOHX 110532
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 AM CDT WED MAY 11 2016
TNC149-189-110545-
/O.CON.KOHX.SV.W.0054.000000T0000Z-160511T0545Z/
RUTHERFORD TN-WILSON TN-
1232 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN RUTHERFORD AND WILSON COUNTIES...
AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELINDA CITY...
OR 8 MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON...MOUNT JULIET...WATERTOWN...BELINDA CITY...RURAL HILL...
WALTERHILL...CEDARS OF LEBANON STATE PARK...GLADEVILLE AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3615 8609 3592 8630 3608 8652 3610 8652
3613 8653 3614 8653 3615 8655 3618 8657
3624 8659 3631 8647
TIME...MOT...LOC 0532Z 305DEG 20KT 3615 8645
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER641
WWUS54 KOHX 110537
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 AM CDT WED MAY 11 2016
TNC149-189-110545-
/O.CON.KOHX.SV.W.0054.000000T0000Z-160511T0545Z/
RUTHERFORD TN-WILSON TN-
1237 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN RUTHERFORD AND WILSON COUNTIES...
AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELINDA CITY...
OR 7 MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON...MOUNT JULIET...WATERTOWN...BELINDA CITY...RURAL HILL...
WALTERHILL...CEDARS OF LEBANON STATE PARK...GLADEVILLE AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3615 8609 3592 8630 3608 8652 3610 8652
3613 8653 3614 8653 3615 8655 3618 8657
3624 8659 3631 8647
TIME...MOT...LOC 0537Z 300DEG 21KT 3613 8642
HAIL...1.50IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:20 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, May 10, 7:20 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 720 PM CDT TUE MAY 10 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... ...TORNADO WATCH FOR PARTS OF NORTHERN MIDDLE TENNESSEE UNTIL 11 PM CDT TONIGHT... AREA OF SCATTERED THUNDERSTORMS, EXTENDING FROM KENTUCKY INTO NORTHWESTERN TENNESSEE, WILL WORK ITS WAY EASTWARD INTO NORTHERN PARTS OF MIDDLE TENNESSEE THIS EVENING. A FEW STORMS COULD BECOME SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND PERHAPS A FEW TORNADOES AS WELL. && .AVIATION... 00Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS NORTHERN PARTS OF THE MID STATE TONIGHT. IN PRECIPITATION AREAS, OCCASIONAL PERIODS OF MVFR ARE EXPECTED. IN ADDITION, BY LATE TONIGHT EXPECT MVFR CIGS AND VSBYS (DUE TO BR) TO BECOME WIDESPREAD. BY EARLY THURSDAY AFTERNOON, LOW CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........19
Hazardous weather outlook, May 10, 11:26 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1126 PM CDT TUE MAY 10 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-110945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1126 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE ON THURSDAY INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND DAMAGE OR HAIL.
In the hours before
Local storm report, May 10, 11:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1134 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL LAKEWOOD 36.24N 86.63W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1600454
21Local storm report, May 10, 11:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HAIL HENDERSONVILLE 36.29N 86.60W
05/10/2016 M1.75 INCH SUMNER TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1600455
21Local storm report, May 10, 11:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 3 E HERMITAGE 36.20N 86.57W
05/10/2016 M0.88 INCH WILSON TN NWS EMPLOYEE
NICKEL HAIL AT THE NWS IN OLD HICKORY
&&
EVENT NUMBER OHX1600456
21Local storm report, May 11, 12:01 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HAIL OLD HICKORY 36.26N 86.65W
05/10/2016 M1.75 INCH DAVIDSON TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1600457
21Local storm report, May 11, 12:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL MOUNT JULIET 36.21N 86.52W
05/11/2016 E1.75 INCH WILSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA
&&
EVENT NUMBER OHX1600458
21Local storm report, May 11, 12:07 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 NNW CLARKSVILLE 36.63N 87.38W
05/10/2016 E1.75 INCH MONTGOMERY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL NEAR THE KY-TN LINE
0845 PM HAIL CUMBERLAND CITY 36.38N 87.64W
05/10/2016 E1.00 INCH STEWART TN AMATEUR RADIO
QUARTER SIZE HAIL AT CUMBERLAND CITY
0947 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
NICKEL SIZE HAIL AT CROSS PLAINS
0955 PM HAIL 1 N WHITE HOUSE 36.48N 86.67W
05/10/2016 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE
1005 PM HAIL 7 NW ASHLAND CITY 36.35N 87.15W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.
1005 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E1.00 INCH ROBERTSON TN PUBLIC
QUARTER SIZE HAIL AT CROSS PLAINS
1006 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
INTERSTATE 24
1006 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.75 INCH CHEATHAM TN TRAINED SPOTTER
GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.
1010 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD
1018 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
INTERSTATE 24.
1029 PM HAIL 12 NNW GALLATIN 36.54N 86.54W
05/10/2016 M1.00 INCH SUMNER TN TRAINED SPOTTER
1030 PM HAIL 8 S SPRINGFIELD 36.38N 86.88W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
JUST NORTH OF DAVIDSON COUNTY LINE.
1030 PM HAIL 5 N GALLATIN 36.45N 86.45W
05/10/2016 E1.00 INCH SUMNER TN COUNTY OFFICIAL
QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD
1040 PM TSTM WND DMG 5 NE ASHLAND CITY 36.33N 87.00W
05/10/2016 CHEATHAM TN TRAINED SPOTTER
SEVERAL TREES DOWN
1046 PM HAIL GREENBRIER 36.42N 86.80W
05/10/2016 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
1130 PM HAIL LAKEWOOD 36.24N 86.63W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
1139 PM HAIL HENDERSONVILLE 36.29N 86.60W
05/10/2016 M1.75 INCH SUMNER TN TRAINED SPOTTER
1139 PM HAIL OLD HICKORY 36.26N 86.65W
05/10/2016 M1.75 INCH DAVIDSON TN TRAINED SPOTTER
1140 PM HAIL 3 E HERMITAGE 36.20N 86.57W
05/10/2016 M0.88 INCH WILSON TN NWS EMPLOYEE
NICKEL HAIL AT THE NWS IN OLD HICKORY
1201 AM HAIL MOUNT JULIET 36.21N 86.52W
05/11/2016 E1.75 INCH WILSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA
&&
EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600442
OHX1600443 OHX1600444 OHX1600446 OHX1600449 OHX1600447 OHX1600445
OHX1600451 OHX1600452 OHX1600453 OHX1600450 OHX1600454 OHX1600455
OHX1600457 OHX1600456 OHX1600458
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 24 min |
| May 10, 8:01 PM CDT | Tornado Warning | OHX | Montgomery | 29 min |
| May 10, 8:14 PM CDT | Special Weather Statement | OHX | Stewart | 46 min |
| May 10, 8:26 PM CDT | Tornado Warning | OHX | Montgomery | 34 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 34 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 28 min |
| May 10, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 24 min |
| May 10, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 47 min |
| May 10, 9:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 27 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 32 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 24 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 25 min |
| May 10, 10:12 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 33 min |
| May 10, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 46 min |
| May 10, 10:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 40 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 39 min |
| May 10, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 34 min |
| May 10, 11:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 30 min |
| May 10, 11:53 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 112 min |
| May 10, 11:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| May 11, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
| May 11, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| May 11, 1:33 AM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| May 11, 1:39 AM CDT | Special Weather Statement | OHX | DeKalb | 51 min |
| May 11, 1:43 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 2 hr |
| May 11, 2:02 AM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| May 11, 2:20 AM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 115 min |
| May 11, 2:57 AM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 63 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale | 45 min |
| May 11, 4:03 AM CDT | Flash Flood Warning | OHX | Smith, Trousdale | 117 min |
| May 11, 4:14 AM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| May 11, 4:35 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 40 min |
| May 11, 4:39 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| May 11, 5:55 AM CDT | Flash Flood Warning | OHX | Macon, Smith, Sumner, Trousdale | 2 hr |
| May 11, 7:07 AM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| May 11, 7:21 AM CDT | Special Weather Statement | OHX | Jackson | 24 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OHX | Jackson, Putnam | 58 min |
| May 11, 7:54 AM CDT | Flash Flood Warning | OHX | Jackson, Macon, Robertson, Smith, Sumner, Trousdale | 4 hr |
| May 11, 8:32 AM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 43 min |
| May 11, 8:41 AM CDT | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| May 11, 8:43 AM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| May 11, 9:24 AM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Putnam | 3 hr |
| May 11, 9:41 AM CDT | Special Weather Statement | OHX | Putnam | 34 min |
| May 11, 11:57 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.